MAUDE Adverse Event Report: MEDSAFETY SOLUTIONS TWOFER HUBER TIPPED NEEDLE; TRANSFER NEEDLE

MEDSAFETY SOLUTIONS TWOFER HUBER TIPPED NEEDLE; TRANSFER NEEDLE
Model Number 16004
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Request has been made for additional details regarding the incident and to provide samples from the associated lot for evaluation.
 
Event or Problem Description
Received communication from product distributer located in finland that a customer reported "particles" observed in several batches of compounded solutions.The twofer needle was utilized in the compounding process.The 'incident date' was not reported.The reported incident had no patient involvement; it did not result or contribute to a death or serious injury.The incident is currently under investigation.

Brand Name
TWOFER HUBER TIPPED NEEDLE
Common Device Name
TRANSFER NEEDLE
Manufacturer (Section D)
MEDSAFETY SOLUTIONS
11233 e. caley avenue
suite 300
centennial CO 80111
Manufacturer Contact
rich weiskopf
11233 e. caley avenue
suite 300
centennial, CO 80111
7205002500
MDR Report Key20828087
Report Number3013445787-2024-00001
Device Sequence Number4058623
Product Code LHI
UDI-Device Identifier00853832007071
UDI-Public(01)00853832007071(11)230101(17)260101(10)14334
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K832347
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Model Number16004
Device Catalogue Number16004
Device Lot Number14334
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Initial Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown